Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 2, Pages 103-109
http://dx.doi.org/10.1155/S0161171201006512

The Abel-type transformations into Gw

Savannah State University, Savannah, GA 31404, USA

Received 16 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mulatu Lemma and George Tessema, “The Abel-type transformations into ,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 2, pp. 103-109, 2001. https://doi.org/10.1155/S0161171201006512.